# SDR ASAA2015031110925

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,162 hours, 9,912 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Unknown
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT ILLUMINATED.  ACFT GROUNDED. RELAMPED LT SIDE WINDOW OVERHEAT LIGHT REF AMM 33-18-00, PERFORMED WHCU SYSTEM TEST REF AMM 30-41-11, OPS CK NORMAL, PERFORMED WINDOW/PITOT HEAT MODULE TEST IAW AMM 30-41-41, OPS CK NORMAL.
